# SDR MASA2016061512765

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 4,063 hours, 2,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 12 EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY NR 4.
